MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSATION¿ SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSATION¿ SHORT THROW; SNARE, FLEXIBLE
Model Number M00560301
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reported event of loop failed to cut.According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation large oval snare was used during a polypectomy procedure performed on (b)(6) 2017.According to the complainant, during the procedure the device stopped cutting halfway through the polyp.Although it was reported that the current was on during the attempt to cut; it was also noted that there might have been connection issues.There were no patient complications at the conclusion of this procedure and the patient was reported to be stable.

Brand Name
SENSATION¿ SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6347223
Report Number3005099803-2017-00438
Device Sequence Number720373
Product Code FDI
UDI-Device Identifier08714729283898
UDI-Public(01)08714729283898(17)20190905(10)19671802
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2019
Device Model NumberM00560301
Device Catalogue Number6030
Device Lot Number19671802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2017
Initial Report FDA Received Date02/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1